# SDR AALA202412269257

- Difficulty date: December 17, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 98,049 hours, 12,519 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF 2F-1L LAVATORY DOOR UNABLE TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202412189257): ACCOMPLISHED AARD 25-40-03-01: FOUND SEAL-CLOSURE DAMAGED, REMOVED AND REPLACED IT, PER CMM 25-45-80. THEN REPOSITIONED DOOR RAIL HEADER AND ROTARY-DAMPER BRACKET ASSEMBLY. OPERATIONAL TEST GOOD**(CLOSED).
